# SDR AU010305

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: ASM321032A
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TIRE INFLATION PLACARD MISSING.
